Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4627
DC FieldValueLanguage
dc.contributor.authorCaldeira, Cristina-
dc.date.accessioned2008-09-01T11:35:30Z-
dc.date.available2008-09-01T11:35:30Z-
dc.date.issued2005en_US
dc.identifier.citationLinear Algebra and its Applications. 401:(2005) 11-27en_US
dc.identifier.urihttp://hdl.handle.net/10316/4627-
dc.description.abstractWe obtain a lower bound for the degree of the minimal polynomial of generalized derivations related to the elementary symmetric functions, restricted to Grassmann spaces. That lower bound is used to obtain an additive number theory result.en_US
dc.description.urihttp://www.sciencedirect.com/science/article/B6V0R-4920977-2/1/45ede643716de05ee5549afb7cf932e8en_US
dc.format.mimetypeaplication/PDFen
dc.language.isoengeng
dc.rightsopenAccesseng
dc.subjectGeneralized derivationsen_US
dc.subjectAdditive number theoryen_US
dc.titleGeneralized derivations restricted to Grassmann spaces and additive theoryen_US
dc.typearticleen_US
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
file3003f35f7b4f4cb79b34bb44b88799b2.pdf236.73 kBAdobe PDFView/Open
Show simple item record

Page view(s) 10

734
checked on Oct 21, 2020

Download(s)

75
checked on Oct 21, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.